Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Upper semicontinuous decompositions of developable spaces


Author: John M. Worrell
Journal: Proc. Amer. Math. Soc. 16 (1965), 485-490
MSC: Primary 54.25
MathSciNet review: 0181982
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.25

Retrieve articles in all journals with MSC: 54.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0181982-1
Article copyright: © Copyright 1965 American Mathematical Society